Alert archive / Illinois / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood watch at Jun 15, 2015, 9:22 AM CDT for 13 counties in Illinois. It took effect at Jun 15, 2015, 1:00 PM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 9:22 AM CDT (14:22 UTC)
- In effect from
- Jun 15, 2015, 1:00 PM CDT
- Expired
- Jun 15, 2015, 11:25 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- None
Counties Cass County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 14:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 260 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
964 WGUS63 KILX 151422 FFAILX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 922 AM CDT MON JUN 15 2015 ...POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING IN CENTRAL ILLINOIS... .RECENT AND PERSISTENT RAIN HAS SATURATED THE SOIL AND CAUSED MANY CREEKS AND STREAMS TO EITHER FLOOD OR RISE CLOSE TO BANKFULL LEVELS. ADDITIONAL RAIN...HEAVY AT TIMES...IS ANTICIPATED IN CENTRAL ILLINOIS FROM THIS AFTERNOON THROUGH TONIGHT. THIS MAY CAUSE RENEWED FLASH FLOODING IN PARTS OF CENTRAL ILLINOIS AS A RESULT. ILZ027>031-036>038-040>042-047-048-152230- /O.NEW.KILX.FF.A.0003.150615T1800Z-150616T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...BEARDSTOWN...PETERSBURG 922 AM CDT MON JUN 15 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...LOGAN...MARSHALL... MASON...MCLEAN...MENARD...PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS...STARK. IN WEST CENTRAL ILLINOIS... CASS...FULTON...KNOX AND SCHUYLER. * FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY MORNING * FORECAST RAINFALL AMOUNTS AROUND 1.00 INCH...WITH LOCALLY HIGHER TOTALS...ARE EXPECTED BY EARLY TUESDAY MORNING. DUE TO RECENT HEAVY RAIN AND SATURATED GROUND...HEAVY RAIN WILL RESULT IN RAPID FLASH FLOODING OF CREEKS...DITCHES AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY AND IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MILLER
2 follow-up statements
023 WGUS63 KILX 152032 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 332 PM CDT MON JUN 15 2015 ...POTENTIAL FOR HEAVY RAIN AND FLASH FLOODING IN CENTRAL ILLINOIS... .RECENT AND PERSISTENT RAIN HAS SATURATED THE SOIL AND CAUSED MANY CREEKS AND STREAMS TO EITHER FLOOD OR RISE CLOSE TO BANKFULL LEVELS. ADDITIONAL RAIN...HEAVY AT TIMES...IS ANTICIPATED IN CENTRAL ILLINOIS THIS EVENING THROUGH TONIGHT. THIS MAY CAUSE RENEWED FLASH FLOODING IN PARTS OF CENTRAL ILLINOIS AS A RESULT. ILZ027>031-036>038-040>042-047-048-160445- /O.CON.KILX.FF.A.0003.000000T0000Z-150616T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...BEARDSTOWN...PETERSBURG 332 PM CDT MON JUN 15 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS...INCLUDING THE FOLLOWING AREAS...IN CENTRAL ILLINOIS...LOGAN...MARSHALL...MASON...MCLEAN...MENARD... PEORIA...TAZEWELL AND WOODFORD. IN NORTH CENTRAL ILLINOIS... STARK. IN WEST CENTRAL ILLINOIS...CASS...FULTON...KNOX AND SCHUYLER. * THROUGH TUESDAY MORNING * FORECAST RAINFALL AMOUNTS AROUND 1.00 INCH...WITH LOCALLY HIGHER TOTALS...ARE EXPECTED BY EARLY TUESDAY MORNING. DUE TO RECENT HEAVY RAIN AND SATURATED GROUND...HEAVY RAIN WILL RESULT IN RAPID FLASH FLOODING OF CREEKS...DITCHES AND ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING CAN OCCUR QUICKLY AND IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ MILLER
589 WGUS63 KILX 160425 FFAILX FLOOD WATCH NATIONAL WEATHER SERVICE LINCOLN IL 1125 PM CDT MON JUN 15 2015 ILZ027>031-036>038-040>042-047-048-160530- /O.CAN.KILX.FF.A.0003.000000T0000Z-150616T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-CASS-MENARD- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...BEARDSTOWN...PETERSBURG 1125 PM CDT MON JUN 15 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS HAS BEEN CANCELLED. HEAVY RAINFALL HAS ENDED ACROSS THE AREA. LIGHT TO MODERATE RAIN WILL CONTINUE OVERNIGHT...BUT THE THREAT OF HEAVY RAINFALL LEADING TO FLASH FLOODING HAS ENDED. $$ AUTEN
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 6:01 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 15, 6:01 AM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 601 AM CDT MON JUN 15 2015 .SHORT TERM...(TODAY) ISSUED AT 316 AM CDT MON JUN 15 2015 ANOTHER WARM AND UNSETTLED DAY IS UNFOLDING ACROSS CENTRAL ILLINOIS TODAY...AS A PLUME OF TROPICAL MOISTURE CONTINUES TO FLOW NORTHWARD FROM THE GULF OF MEXICO. AFTER A RELATIVELY DRY PERIOD DURING THE EARLY MORNING...SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP FROM LATE MORNING THROUGH THE AFTERNOON HOURS AS A COLD FRONT CURRENTLY STRETCHING ACROSS MINNESOTA INTO THE DAKOTAS SAGS FURTHER SOUTHWARD. SEVERE WEATHER THREAT STILL REMAINS IN QUESTION...MAINLY DUE TO LIMITED INSTABILITY BECAUSE OF AMPLE CLOUD COVER. BOTH THE NAM AND GFS SHOW CAPE VALUES ONLY REACHING THE 1500 TO 2000J/KG RANGE AND LAPSE RATES REMAINING QUITE PALTRY. THE ONE PARAMETER THAT WILL ACTUALLY BECOME MORE FAVORABLE WILL BE LOW-LEVEL WIND SHEAR...AS 0-6KM BULK SHEAR INCREASES TO 30-35KT. AT THIS POINT...IT APPEARS THE GREATEST THREAT FROM STORMS TODAY WILL BE LOCALIZED FLASH FLOODING AND ISOLATED DOWNBURST WINDS. IF HOWEVER MORE SUNSHINE MATERIALIZES AND CAPES EXCEED EXPECTED VALUES...SEVERE WEATHER MAY BE SLIGHTLY MORE ROBUST DURING THE AFTERNOON/EARLY EVENING. WILL CARRY LIKELY POPS ACROSS ALL BUT THE FAR SE CWA TODAY...WITH AFTERNOON HIGHS CLIMBING INTO THE MIDDLE TO UPPER 80S. .LONG TERM...(TONIGHT THROUGH SUNDAY) ISSUED AT 316 AM CDT MON JUN 15 2015 HEAVY RAIN WILL REMAIN THE PRIMARY FORECAST CONCERN THROUGH AT LEAST MIDWEEK...AS RIDGE OF HIGH PRESSURE REMAINS ANCHORED OVER THE SOUTHEAST CONUS AND DEEP MOISTURE CONTINUES TO FLOW NORTHWARD FROM THE GULF OF MEXICO. FRONTAL BOUNDARY WILL SINK SOUTHWARD THEN STALL ACROSS CENTRAL ILLINOIS TONIGHT INTO TUESDAY AS IT BECOMES PARALLEL TO THE UPPER FLOW. SOME MODELS ARE SHOWING THE FRONT DROPPING FAR ENOUGH SOUTH TO PERHAPS GIVE THE FAR NORTHERN KILX CWA A BREAK IN THE PRECIP CHANCES LATE TONIGHT INTO TUESDAY...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO COMPLETELY REMOVE POPS. INSTEAD HAVE DROPPED POPS INTO THE CHANCE CATEGORY ALONG/NORTH OF I-74...WITH LIKELY CONTINUING FURTHER SOUTH ACROSS THE REMAINDER OF THE AREA. FRONT WILL PUSH BACK NORTHWARD ON WEDNESDAY AS A SHORT-WAVE TROUGH APPROACHES FROM THE WEST....RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS EVERYWHERE. WITH PRECIPITABLE WATER VALUES FROM 1.75 TO 2.00...ANY STORMS THAT OCCUR WILL BE EFFICIENT PRECIPITATION PRODUCERS AND WILL THUS BE CAPABLE OF LOCALLY HEAVY RAINFALL IN A SHORT AMOUNT OF TIME. DUE TO UNCERTAINTIES CONCERNING EXACT LOCATION OF HEAVIEST RAINFALL AXIS...WILL HOLD OFF ON FLASH FLOOD WATCH AND INSTEAD RE-ISSUE HYDROLOGIC OUTLOOK AND HIGHLIGHT HEAVY RAINFALL IN THE FORECAST. ONCE MIDWEEK WAVE PASSES...PRECIP CHANCES WILL BEGIN TO DIMINISH WEDNESDAY NIGHT INTO THURSDAY. WILL HOWEVER NEED TO KEEP A CLOSE EYE ON AN AREA OF LOW PRESSURE CURRENTLY OVER THE CENTRAL GULF OF MEXICO. MODELS CONTINUE TO PUSH THIS FEATURE ONSHORE ACROSS EAST TEXAS ON TUESDAY...THEN CURVE IT NORTHEASTWARD AROUND THE PREVAILING SOUTHEAST CONUS RIDGE. NAM IS THE FASTEST MODEL WITH THIS PROCESS...SHOWING THE LOW RACING INTO CENTRAL ILLINOIS BY WEDNESDAY NIGHT. MEANWHILE...THE GFS/ECMWF/GEM ARE ALL CONSIDERABLY SLOWER AND DO NOT BRING THE LOW INTO THE AREA UNTIL FRIDAY/FRIDAY NIGHT. HAVE REJECTED THE OUTLIER NAM IN FAVOR OF THE MODEL CONSENSUS...RESULTING IN PRECIP CHANCES LINGERING THROUGH FRIDAY. EXACT TRACK OF LOW IS STILL IN QUESTION...WITH GEM KEEPING IT FURTHER SOUTHEAST TOWARD THE OHIO RIVER VALLEY. AS A RESULT...WILL FEATURE HIGHEST POPS ALONG/SOUTH OF I-70 ON FRIDAY...WITH ONLY SLIGHT CHANCE IN THE ILLINOIS RIVER VALLEY. AFTER THIS WAVE EXITS...A HOT AND DRY DAY WILL BE ON TAP FOR SATURDAY BEFORE A COLD FRONT PUSHES INTO ILLINOIS ON SUNDAY. MODELS ARE IN RELATIVELY GOOD AGREEMENT WITH A MAJOR PATTERN SHIFT EARLY NEXT WEEK FEATURING A WEAKENING OF THE SOUTHEAST RIDGE AND A NORTHWESTERLY FLOW DEVELOPING ACROSS THE MIDWEST. IF THIS VERIFIES...AN AIRMASS CHANGE WILL OCCUR LEADING TO COOLER AND LESS HUMID CONDITIONS BY SUNDAY NIGHT INTO MONDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 600 AM CDT MON JUN 15 2015 ALTHOUGH A BRIEF PERIOD OF MVFR CIGS WILL BE POSSIBLE THRU 14Z AT PIA AND BMI...IT APPEARS MAINLY VFR CONDITIONS ARE EXPECTED THIS FORECAST PERIOD. THE MAIN CONCERN WILL BE COVERAGE OF TSRA TODAY AND AFFECT ON CIGS AND VSBYS ACROSS THE AREA. ANY STORM THAT MOVES ACROSS A TAF LOCATION WILL ALSO HAVE THE CAPABILITY OF DROPPING CIGS AND VSBYS DOWN TO MVFR OR LOWER FOR A BRIEF TIME. HOWEVER...COVERAGE OF STORMS STILL APPEARS TO BE LIMITED ENOUGH AT THIS POINT TO CONTINUE ON WITH VCTS MAINLY FROM 18Z THRU 00Z. FORECAST SOUNDINGS SUGGEST BASES OF CIGS (SCATTERED TO BROKEN) WILL RANGE FROM 3000-4000 FEET TODAY. A COLD FRONT...CURRENTLY WELL OUT TO OUR NORTHWEST IS FORECAST TO PUSH ACROSS THE TAF SITES THIS EVENING WITH SURFACE WINDS TODAY AHEAD OF THE BOUNDARY OUT OF THE SOUTH TO SOUTHWEST AT 10 TO 15KTS WITH AN OCCASIONAL GUST UP TO 20 KTS. LOOK FOR WINDS TO VEER INTO THE WEST THIS EVENING FROM 01Z-04Z WITH SPEEDS IN THE 5 TO 10 KT RANGE OVERNIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SMITH
Hazardous weather outlook, Jun 15, 5:00 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 500 AM CDT MON JUN 15 2015 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 500 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN TODAY. ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL...WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE MAINLY SOUTH OF THE INTERSTATE 72 CORRIDOR TUESDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ044>046-052>057-061>063-066>068-071>073-161100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 500 AM CDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN TODAY. ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL...WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SATURDAY. THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA TUESDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. SMITH
In the hours before
Local storm report, Jun 15, 6:43 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
06/15/2015 M1.22 INCH MCLEAN IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Jun 15, 7:30 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
730 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
06/15/2015 M1.00 INCH VERMILION IL CO-OP OBSERVER
24-HOUR TOTAL
0700 AM HEAVY RAIN 1 NE DAHINDA 40.96N 90.09W
06/15/2015 M2.66 INCH KNOX IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLLocal storm report, Jun 15, 8:28 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CDT MON JUN 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
06/15/2015 M1.23 INCH MENARD IL CO-OP OBSERVER
24-HOUR TOTAL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:32 PM CDT | Flash Flood Warning | ILX | Knox, Marshall, Peoria, Stark | 6 hr |
| Jun 14, 8:34 PM CDT | River Flood Warning | ILX | Fulton, Knox | 4 days |
| Jun 14, 8:37 PM CDT | River Flood Warning | ILX | Cass, Mason | 5 days |
Nearby
Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.